Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 2, 2011, 2:04 PM MDT for Phillips County, Montana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2011, 2:04 PM MDT (20:04 UTC)
- Expired
- Jun 2, 2011, 2:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 94 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
313 WUUS55 KGGW 022004 SVRGGW MTC071-022045- /O.NEW.KGGW.SV.W.0002.110602T2004Z-110602T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GLASGOW MT 204 PM MDT THU JUN 2 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA... * UNTIL 245 PM MDT. * AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES WEST OF SUN PRAIRIE...OR 18 MILES EAST OF ZORTMAN...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE... SUN PRAIRIE AND CONTENT PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4821 10769 4790 10744 4770 10814 4794 10831 TIME...MOT...LOC 2004Z 240DEG 25KT 4789 10810 $$ GAH WEATHER.GOV/GLASGOW
2 follow-up statements
379 WWUS55 KGGW 022016 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 216 PM MDT THU JUN 2 2011 MTC071-022045- /O.CON.KGGW.SV.W.0002.000000T0000Z-110602T2045Z/ PHILLIPS- 216 PM MDT THU JUN 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR CENTRAL PHILLIPS COUNTY... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF SUN PRAIRIE...OR 24 MILES EAST OF ZORTMAN...AND MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE... SUN PRAIRIE AND CONTENT PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR NORTHEAST MONTANA. && LAT...LON 4773 10805 4802 10813 4821 10769 4790 10744 TIME...MOT...LOC 2016Z 240DEG 25KT 4793 10799 $$ GAH WEATHER.GOV/GLASGOW
267 WWUS55 KGGW 022030 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 230 PM MDT THU JUN 2 2011 MTC071-022045- /O.CON.KGGW.SV.W.0002.000000T0000Z-110602T2045Z/ PHILLIPS- 230 PM MDT THU JUN 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR CENTRAL PHILLIPS COUNTY... AT 229 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF SUN PRAIRIE...OR 27 MILES SOUTH OF MALTA...AND MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE... CONTENT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR NORTHEAST MONTANA. && LAT...LON 4778 10788 4808 10798 4821 10769 4790 10744 TIME...MOT...LOC 2030Z 240DEG 25KT 4798 10786 $$ GAH WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:52 AM MDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 2, 9:52 AM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 952 AM MDT THU JUN 2 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SATURDAY... UPDATE...BIGGEST CHANGES FOR THIS MORNINGS UPDATE WERE TO TREND DOWN SKY AND POPS THIS MORNING ACROSS THE EAST GIVEN LARGELY CLEAR SKIES THERE. ALSO TRENDED UP POST FRONTAL WINDS FOR THIS AFTERNOON AND ISSUED A LAKE WIND ADVISORY FOR FORT PECK LAKE AS WINDS ARE EXPECTED TO STAY UP THROUGH TOMORROW EVENING. GILCHRIST PREVIOUS DISCUSSION...UPPER LOW DIGGING THROUGH THE GREAT BASIN...WITH UPPER FLOW BACKING AND JET PUSHING INTO SOUTHERN MONTANA. COLD FRONT ACROSS CENTRAL MONTANA WILL MAKE LITTLE PROGRESS EASTWARD UNTIL LATE TODAY WITH THE STRONG SOUTH FLOW. SURFACE WAVE WILL BE PUSHED NORTHWARD ALONG THE FRONT THIS AFTERNOON AS UPPER TROF ALSO LIFTS NORTHWARD. CONTINUES TO LOOK FAVORABLE FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT TODAY MAINLY ACROSS THE NORTHEASTERN THIRD OF CWA. FORECAST MODEL SOUNDINGS CONTINUE TO INDICATE A SIGNIFICANT AMOUNT OF POTENTIAL INSTABILITY THROUGH EARLY AFTERNOON WHEN THE COLD FRONT WILL FINALLY SWING THROUGH FROM WEST TO EAST...INITIATING THUNDERSTORM DEVELOPMENT. SPEED SHEAR AND CAPE VALUES ARE FAVORABLE FOR ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT. BY THE TIME THUNDERSTORMS DEVELOP THE LOW LEVEL SOUTHEAST MOISTURE INFLUX WILL BE TAPERED BY A DRY AIR INFLUX FROM THE GREAT BASIN. THIS WILL ALLOW FOR INVERTED V TYPE SOUNDINGS...THUS GUSTY WINDS AS WELL AS HAIL WILL BE THE MAIN THREATS WITH THUNDERSTORMS. THAT BEING SAID ANY HEAVY RAIN THAT OCCURS WITH THUNDERSTORMS WILL BE OF GREAT CONCERN GIVEN ALREADY SATURATED SOILS. THUNDERSTORMS WILL QUICKLY EXIT INTO NORTH DAKOTA THIS EVENING BUT CONTINUED UNSETTLED CONDITIONS CAN BE EXPECTED BEHIND THE FRONT OVERNIGHT INTO FRIDAY AS THE UPPER LEVEL TROUGH LINGERS OVER THE AREA. A STRONG LOW LEVEL JET WILL ALSO DEVELOP...DRIVING GUSTY NORTHWEST WINDS. AGAIN THE GFS GUIDANCE WIND SPEEDS LOOK TOO STRONG WITH THIS FEATURE...HOWEVER THERE IS ENOUGH POTENTIAL FOR STRONG WINDS THAT IT WILL NEED TO BE MONITORED FOR A POSSIBLE HIGHLIGHT. TEMPERATURES WILL ALSO BE COOLER ON FRIDAY AS COOLER AIR IS ADVECTED IN OUT OF CANADA. HIGH PRESSURE RETURNS FRIDAY NIGHT INTO SATURDAY WITH WINDS DIMINISHING AND SHOWERS MOSTLY ENDING. TEMPERATURES WILL ALSO BE WARMING AS RIDGING DEVELOPS OVER WESTERN MONTANA. THE EXCEPTION WILL BE IN THE NORTHEAST WHERE A WEAK BACK DOOR FRONT SLIDES SOUTH OF THE CANADIAN BORDER ON SATURDAY WHICH WILL KEEP TEMPERATURES COOLER AND COULD TRIGGER A FEW SHOWERS. EBERT .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... SATURDAY NIGHT THROUGH MONDAY NIGHT...MODELS IN GOOD AGREEMENT SHOW A LARGE UPPER LOW OVER THE HUDSON BAY AND A COLD FRONT ACROSS SOUTHERN SASKATCHEWAN WHICH IS BEING PULLED EASTWARD BY THE LARGE UPPER LOW. COLD FRONT IS FAIRLY WEAK AND SHOULD STAY PUT UNTIL SUNDAY AFTERNOON WHEN IT WILL BE PUSHED TO THE NORTH BY A BUILDING THERMAL RIDGE ACROSS CENTRAL MONTANA. SUNDAY AND MONDAY CONDITIONS WILL REMAIN PARTLY CLOUDY WITH TEMPERATURES GETTING TO THE LOWER TO MID 80S FOR THE FIRST TIME THIS YEAR ACROSS EASTERN MONTANA. TUESDAY AND ONWARD...THE OOZ ECMWF BRINGS THE NEXT UPPER LOW INTO MONTANA SLIGHTLY FASTER THEN THE 00Z GFS...HOWEVER MUCH BETTER MODEL AGREEMENT THEN ON PREVIOUS SHIFTS AT LEAST FOR THE PERIOD BETWEEN TUESDAY AND THURSDAY. MODELS HAVE CHANGED SLIGHTLY AND NOW HAVE THE UPPER LOW MAKING IT A LITTLE FARTHER TO THE EAST AS IT MOVE UP FROM THE GREAT BASIN THEN IN PREVIOUS RUNS. SO IT LOOKS LIKE TUESDAY AFTERNOON THROUGH THURSDAY NIGHT WE WILL HAVE CONTINUED CHANCES OF WIDE SPREAD SCATTERED SHOWERS AND THUNDERSTORMS AS THIS SYSTEM SPINS OVER EASTERN MONTANA. MODELS SHOW DIFFERENCES PAST THURSDAY NIGHT SO WENT WITH CLIMATOLOGY ON THURSDAY NIGHT. THE PROBLEM WITH ANOTHER SLOW MOVING UPPER LOW OVER EASTERN MONTANA IS THE ACCUMULATING RAINFALL IT WILL LIKELY CREATE. THIS WILL ONLY PROLONG OUR FLOODING CONCERNS ACROSS EASTERN MONTANA. RSMITH && .AVIATION... PRIMARILY VFR CONDITIONS EXPECTED TODAY WITH BRIEF IFR TO MVFR CONDITIONS IN THE LATE AFTERNOON AND EVENING DUE TO THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE. STRONG GUSTY WINDS AND HAIL WILL BE THE PRIMARY THREAT. GENERAL WINDS WILL BE OUT OF THE SOUTHEAST AROUND 10 TO 15 KTS OVERNIGHT BUT WILL SWITCH TO THE SOUTHWEST BEHIND A FRONTAL PASSAGE AND QUICKLY BUMP UP TO 20 TO 30 KTS. GAH/RSMITH && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO THE RAINFALL THAT OCCURRED OVER THE RECENT HOLIDAY WEEKEND. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM TO THE NORTH DAKOTA STATE LINE WILL SEE A RISE IN THE RIVER WITH WATER RELEASES FROM FORT PECK RESERVOIR. SEE LATEST HYDROLOGIC OUTLOOK FOR FURTHER DETAILS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT FRIDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 2, 3:35 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 335 AM MDT THU JUN 2 2011 MTZ016-017-059>061-030945- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 335 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS OCCURRING ONCE AGAIN ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...ALONG WITH THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-030945- PETROLEUM-GARFIELD- 335 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ025>027-030945- DAWSON-PRAIRIE-WIBAUX- 335 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-030945- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 335 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH FOLLOWING THE COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASES RELEASES FROM FORT PECK RESERVOIR. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED FOR THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-030945- DANIELS-SHERIDAN- 335 AM MDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 2, 1:36 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
136 PM MDT THU JUN 2 2011
MTZ016-060-022000-
PHILLIPS-
136 PM MDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 200 PM MDT.
AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF HAYS...MOVING NORTHEAST AT
30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PHILLIPS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4801 10844 4822 10845 4823 10842 4825 10842
4837 10818 4812 10794 4797 10843 4799 10845
TIME...MOT...LOC 1934Z 240DEG 25KT 4812 10841
GAH
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 2, 1:40 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 140 PM MDT THU JUN 2 2011 MTZ016-060-022015- PHILLIPS- 140 PM MDT THU JUN 2 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 215 PM MDT. AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF ZORTMAN...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOURCHETTE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4798 10803 4776 10784 4760 10841 4775 10854 TIME...MOT...LOC 1939Z 240DEG 25KT 4772 10836 GAH WEATHER.GOV/GLASGOW
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:39 AM MDT | Special Weather Statement | GGW | Phillips | 36 min |
| Jun 2, 9:34 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 35 hr |
| Jun 2, 1:36 PM MDT | Special Weather Statement | GGW | Phillips | 24 min |
| Jun 2, 1:40 PM MDT | Special Weather Statement | GGW | Phillips | 35 min |
| Jun 2, 1:45 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 45 min |
| Jun 2, 2:16 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Phillips, Valley | 59 min |
| Jun 2, 2:20 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 43 min |
| Jun 2, 2:21 PM MDT | Special Weather Statement | GGW | Phillips | 39 min |
| Jun 2, 2:23 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 52 min |
| Jun 2, 2:40 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 49 min |
| Jun 2, 2:55 PM MDT | Special Weather Statement | GGW | Garfield | 65 min |
| Jun 2, 3:01 PM MDT | Special Weather Statement | GGW | 59 min | |
| Jun 2, 3:06 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 39 min |
| Jun 2, 3:10 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 65 min |
| Jun 2, 3:13 PM MDT | Special Weather Statement | GGW | Valley | 62 min |
| Jun 2, 3:38 PM MDT | Special Weather Statement | GGW | Valley | 52 min |
| Jun 2, 3:49 PM MDT | Severe Thunderstorm Warning | GGW | Prairie | 29 min |
| Jun 2, 3:50 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 25 min |
| Jun 2, 4:08 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Roosevelt, Valley | 52 min |
| Jun 2, 4:28 PM MDT | Special Weather Statement | GGW | Dawson | 32 min |
| Jun 2, 4:46 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie | 24 min |
| Jun 2, 4:49 PM MDT | Flash Flood Warning | GGW | Valley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.